Alert archive / Maine / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Jan 30, 2014, 2:56 AM EST. It took effect at Jan 30, 2014, 9:00 PM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2014, 2:56 AM EST (07:56 UTC)
- In effect from
- Jan 30, 2014, 9:00 PM EST
- Expired
- Jan 31, 2014, 3:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
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
5 follow-up statements
377 WHUS71 KGYX 301137 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 637 AM EST THU JAN 30 2014 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THROUGH 11 AM FOR THE OPEN WATERS AND FOR TONIGHT AND FRIDAY FOR ALL OF THE COASTAL WATERS... .GUSTY WEST WINDS AND ROUGH SEAS WILL CONTINUE THROUGH 11 AM OVER THE OPEN WATERS THEN DROP OFF FOR THE REST OF THE DAY. SOUTHWEST WINDS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS TONIGHT AND CONTINUE THROUGH FRIDAY. ANZ150-152-154-310200- /O.EXT.KGYX.SC.Y.0012.000000T0000Z-140130T1600Z/ /O.CON.KGYX.SC.Y.0013.140131T0200Z-140201T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 637 AM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 25 KT THROUGH 11 AM. SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT AND A FEW PEAK GUSTS UP TO 35 KT TONIGHT AND FRIDAY. * SEAS...3 TO 6 FEET THROUGH 11 AM...4 TO 8 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-310200- /O.CON.KGYX.SC.Y.0013.140131T0800Z-140131T2100Z/ PENOBSCOT BAY-CASCO BAY- 637 AM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT LATER TONIGHT THROUGH LATE FRIDAY AFTERNOON. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS71 KGYX 301459 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 959 AM EST THU JAN 30 2014 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR TONIGHT AND FRIDAY FOR ALL OF THE COASTAL WATERS... .SOUTHWEST WINDS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS TONIGHT AND CONTINUE THROUGH FRIDAY. ANZ150-152-154-310500- /O.CAN.KGYX.SC.Y.0012.000000T0000Z-140130T1600Z/ /O.CON.KGYX.SC.Y.0013.140131T0200Z-140201T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 959 AM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-310500- /O.CON.KGYX.SC.Y.0013.140131T0800Z-140131T2100Z/ PENOBSCOT BAY-CASCO BAY- 959 AM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
181 WHUS71 KGYX 302012 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 312 PM EST THU JAN 30 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR TONIGHT AND FRIDAY FOR ALL OF THE COASTAL WATERS... .SOUTHWEST WINDS AND SEAS WILL INCREASE TO SMALL CRAFT ADVISORY LEVELS TONIGHT AND CONTINUE THROUGH FRIDAY. ANZ150-152-154-311015- /O.CON.KGYX.SC.Y.0013.140131T0200Z-140201T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 312 PM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-311015- /O.CON.KGYX.SC.Y.0013.140131T0800Z-140131T2100Z/ PENOBSCOT BAY-CASCO BAY- 312 PM EST THU JAN 30 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 4 PM EST FRIDAY... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
220 WHUS71 KGYX 310751 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 251 AM EST FRI JAN 31 2014 ANZ151-153-312100- /O.CON.KGYX.SC.Y.0013.140131T0800Z-140131T2100Z/ PENOBSCOT BAY-CASCO BAY- 251 AM EST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150-152-154-010000- /O.CON.KGYX.SC.Y.0013.000000T0000Z-140201T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 251 AM EST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
217 WHUS71 KGYX 312000 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 300 PM EST FRI JAN 31 2014 ANZ150-152-154-010000- /O.CAN.KGYX.SC.Y.0013.000000T0000Z-140201T0000Z/ /O.NEW.KGYX.SW.Y.0004.140131T2000Z-140201T0000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 300 PM EST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ151-153-312100- /O.CAN.KGYX.SC.Y.0013.000000T0000Z-140131T2100Z/ PENOBSCOT BAY-CASCO BAY- 300 PM EST FRI JAN 31 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 2:37 AM EST, 19 minutes earlier.
Area forecast discussion, Jan 30, 2:37 AM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
237 AM EST THU JAN 30 2014
.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL MOVE OFFSHORE TODAY AND TONIGHT
ALLOWING SOMEWHAT MILDER AIR TO PUSH INTO THE REGION ON SOUTHERLY
FLOW. A WEAK AND DRY COLD FRONT WILL MOVE THROUGH ON FRIDAY. A RIDGE
OF HIGH PRESSURE WILL CROSS THE AREA FRIDAY NIGHT. LOW PRESSURE
WILL PASS TO OUR WEST LATE SATURDAY PULLING A WARM FRONT NORTH
ACROSS THE AREA...FOLLOWED BY A TRAILING COLD FRONT SATURDAY
NIGHT. HIGH PRESSURE FOLLOWS THIS SYSTEM FOR LATE SUNDAY THROUGH
TUESDAY. DEVELOPING LOW PRESSURE WILL MOVE NORTHEAST FROM THE GULF
STATES AND INTO NEW ENGLAND ON WEDNESDAY.
&&
.NEAR TERM /THROUGH TODAY/...
A RIDGE OF HIGH PRESSURE SLIDES OFFSHORE TODAY. THIS WILL ALLOW
THE SFC FLOW TO BECOME MORE SOUTHERLY AND THE UPPER LVL FLOW TO
BECOME MORE SOUTHWESTERLY ON THE BACK SIDE OF THE HIGH. THIS WILL
ALSO BRING IN SOMEWHAT MILDER AIR ALLOWING TEMPS TO REACH THE
TEENS TO LOWER 20S NORTH AND 20S SOUTH. HOWEVER...THESE TEMPS ARE
STILL A FEW DEGREES COLDER THAN NORMAL. SKIES SHOULD BE MOSTLY
SUNNY THOUGH SOME CLOUDINESS CAN BE EXPECTED IN THE MOUNTAINS.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM FRIDAY/...
THE RIDGE OF HIGH PRESSURE REMAINS OFFSHORE TNGT. THE MILDER S SW
FLOW CONTINUES SFC AND ALOFT ALONG WITH INCREASING CLOUDS. THIS
WILL KEEP TEMPS MILD COMPARED TO RECENT NIGHTS. OVERNIGHT LOWS
SHOULD STAY ABOVE ZERO JUST ABOUT EVERYWHERE WITH LOWS MOSTLY IN
THE SINGLE NUMBERS NORTH AND TEENS SOUTH.
ON FRIDAY A WEAK DRY COLD FNT MOVES THRU. THERE IS AN OUTSIDE CHC
OF A FLURRY IN THE MOUNTAINS...BUT NOT PUTTING IN THE FCST AT THIS
TIME. SHOULD BE SOME CLOUDINESS AROUND AND TEMPS SHOULD BE ABLE TO
WARM UP SOME BEFORE THE FNT MOVES THRU. EVEN AFTER THE FNT PASSES
OFFSHORE IN THE AFTERNOON THERE ISN'T ANY SIGNIFICANT COOLING WITH
THE AIR MASS THAT FOLLOWS IT. HIGHS ON FRIDAY SHOULD REACH WELL
INTO THE 20S NORTH AND 30S SOUTH...AROUND NORMAL LEVELS OR EVEN A
COUPLE DEGREES WARMER THAN NORMAL.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MODELS REMAIN IN GOOD AGREEMENT ON BROAD TROUGH ACROSS THE CONUS
WITH A SERIES OF NORTHERN AND SOUTHERN STREAM SYSTEMS TO IMPACT
THE FORECAST AREA THIS PERIOD. THE COLD WILL EASE BUT WE'LL ALSO
TURN WETTER AND STORMIER FOR THE NEXT WEEK. IN THE DAILIES...A
RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE AREA FRIDAY NIGHT.
LOW PRESSURE WILL PASS TO OUR WEST LATE SATURDAY PULLING A WARM
FRONT NORTH ACROSS THE AREA...FOLLOWED BY A TRAILING COLD FRONT
SATURDAY NIGHT. HIGH PRESSURE FOLLOWS THIS SYSTEM FOR LATE SUNDAY
THROUGH TUESDAY. DEVELOPING LOW PRESSURE WILL MOVE NORTHEAST FROM
THE GULF STATES AND INTO NEW ENGLAND ON WEDNESDAY.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH FRIDAY/...VFR TODAY AND TNGT WITH MVFR CIG
POSSIBLY DEVELOPING FRIDAY...MAINLY ACROSS THE N/MT AREAS WHERE
HIE MOST LIKELY TAF SITE TO BE IMPACTED. INCREASING SOUTHERLY FLOW
TNGT AND FRIDAY MORNING MAY CAUSE SOME LOWER CLOUDS TO FORM OFF
THE OCEAN.
LONG TERM...
SAT PM - SUN AM...MVFR WITH AREAS OF IFR IN RAIN AND SNOW.
&&
.MARINE...
SHORT TERM /TODAY THROUGH FRIDAY/...WILL EXTEND THE SCA FOR THE
OPEN WATERS THRU 7 AM THIS MORNING BASED ON BUOYS SHOWING WINDS OF
20 TO 25 KT WITH GUSTS AROUND 30 KT AT THIS TIME AND SEAS UP TO 6
OR 7 FT. CONDITIONS SHOULD DROP OFF QUICKLY THIS MORNING AS THE
HIGH PRES RIDGE MOVES OFFSHORE. THE S SW FLOW INCREASED TNGT AND
FRIDAY BETWEEN THE DEPARTING HIGH AND AN APPROACHING COLD FNT.
THIS SHOULD FORCE WINDS AND SEAS TO BUILD TO SCA LEVELS OVERNIGHT
...FIRST OVER THE OPEN WATERS THEN OVER THE MORE PROTECTED BAYS.
SCA CONDITIONS LAST THRU FRIDAY OVER THE OPEN WATERS BUT LIKELY TO
DROP OFF OVER THE BAYS LATE IN THE DAY. COULD EVEN SEE A FEW GALE
FORCE GUSTS OVER THE EASTERN OPEN WATERS FROM THIS EVENT BUT AT
THIS TIME NOT EXPECTING THEM TO BE FREQUENT ENOUGH FOR A GLW.
LONG TERM...
SAT PM - MON...SMALL CRAFT WINDS AND SEAS ARE POSSIBLE.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 3 AM TO 4 PM EST FRIDAY FOR ANZ151-
153.
SMALL CRAFT ADVISORY UNTIL 7 AM EST THIS MORNING FOR ANZ150-
152-154.
SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 7 PM EST FRIDAY
FOR ANZ150-152-154.
&&Hazardous weather outlook, Jan 30, 2:42 AM EST, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 242 AM EST THU JAN 30 2014 MEZ007>009-012>014-018>028-NHZ001>010-013-014-310745- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 242 AM EST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-310745- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 242 AM EST THU JAN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Maine, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.